×

Found 934 Documents (Results 1–100)

Canonical Hamiltonian systems in symplectic statistical manifolds. (English) Zbl 07789296

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part II. Cham: Springer. Lect. Notes Comput. Sci. 14072, 173-180 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Local equilibrium approximation in the mathematical model of the far turbulent wake behind a body of revolution. (English. Russian original) Zbl 1521.76158

J. Appl. Mech. Tech. Phys. 63, No. 5, 825-832 (2022); translation from Prikl. Mekh. Tekh. Fiz. 63, No. 5, 110-118 (2022).
MSC:  76F10 76F20 76M20
PDFBibTeX XMLCite
Full Text: DOI

Lie algebroid structures on the 1-jet bundle of a Jacobi manifold. (English) Zbl 1481.58002

Balan, Vladimir (ed.), Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2020), Bucharest, Romania, August, 27–29, 2020. Bucharest: Geometry Balkan Press. BSG Proc. 28, 98-103 (2021).
MSC:  58A20 53D17 58A05
PDFBibTeX XMLCite
Full Text: Link

Non-integrability of the Kepler and the two-body problems on the Heisenberg group. (English) Zbl 1489.37073

PDFBibTeX XMLCite
Full Text: DOI arXiv

A generalization of the quantization of Poisson manifolds. (English) Zbl 1471.81052

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 138-148 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field